RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 26, Issue 2  


Research Papers
The proof of Busemann conjecture for $G$-spaces with non-positive curvature
P. D. Andreev
1
Semisimple Hopf algebras with restrictions on irreducible non-one-diemnsional modules
V. A. Artamonov
21
Pretrees and the shadow topology
A. V. Malyutin
45
Asymptotic expansions of eigenvalues of the Steklov problem in singularly perturbed domains
S. A. Nazarov
119
Zero subsequences for Bernstein's spaces and the completeness of exponential systems in spaces of functions on an interval
B. N. Khabibullin, G. R. Talipova, F. B. Khabibullin
185
Tropical semimodules of dimension two
Ya. Shitov
216

Easy Reading for a Professional
Sidelnikov inequality
N. O. Kotelina, A. B. Pevnyi
229
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019